# SDR SWIA200921126

- Difficulty date: February 28, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 14,829 hours, 12,877 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6589 - NR 3 EMERGENCY LIGHT INOP.  RELAMPED.
